| Model Number |
H7493941828300 |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
11/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that shaft break occurred.The patient presented with coronary artery disease and underwent percutaneous coronary intervention.The 90% stenosed target lesion was located in a severely tortuous and severely calcified coronary artery.A 3.00 x 28mm synergy? xd drug-eluting stent was successfully deployed.Upon retraction of the stent delivery system, the balloon fractured off, and both radiopaque markers remained inside the patient.An attempt was made to retrieve the detached component using a snare, but this was unsuccessful.The procedure was completed using the original device, and no patient complications were reported.
Event or Problem Description
It was reported that shaft break occurred.The patient presented with coronary artery disease and underwent percutaneous coronary intervention.The 90% stenosed target lesion was located in a severely tortuous and severely calcified obtuse marginal artery.A 3.00 x 28mm synergy? xd drug-eluting stent was successfully deployed at nominal pressure.Upon retraction of the stent delivery system, the balloon fractured off, and both radiopaque markers remained inside the patient.An attempt was made to retrieve the detached component using a snare, but this was unsuccessful.The procedure was completed using the original device, and no patient complications were reported.It was further reported via medwatch mw5178759 that the target lesion in the obtuse marginal artery was prepared using a lithotripsy balloon and balloon angioplasty.When an attempt was made to remove the delivery system, it broke off in the circumflex artery and could not be retrieved.